# SDR REXA2020012820061

- Difficulty date: January 22, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Bent
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PART RACKS: BENT ON SEAL RETAINER OF FLAP HINGE FAIRING LH WING NBR 597BB OUTBD SIDE.(SM)(AI)                                               
""AFT HINGE FAIRING ASSY P/N:CC670-17900-1 WAS REPLACED FOR SERVICEABLE AND VERIFIED PER CRJ900 AIPC 57-51-84-20. FIG.20 ITEM 40, THEREFORE DISCREPANCY (BENT ON SEAL RETAINER) WAS CORRECTED AND FAIRING 597BB WAS INSTALLED PER CRJ900 AMM 57-51-84-400-805 A01                         
"
